# SDR FDEA201210103708

- Difficulty date: October 10, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLEVIS ADAPTOR AT FR31 BETWEEN SEAT TRACKS 4L AND 5L HAS BROKEN OUT BETWEEN SCALLOPS, REF AMM 53-10-16-6, R & R DAMAGE CLEVIS ADAPTER FR31 BETWEEN SEAT TRACK 4L AND 5L IAW AMM 53-10-23-4.  REPROTECTED AREA IAW SRM 51-75-10.
